# SDR SCNA98017

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: 8TE34ACJ3
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM HNL AT FLIGHT LEVEL 320, NUMBER 1 EGT BEGAN FLUCTUATING.  RETURNED TO HNL.  REMOVED AND REPLACED LOWER LT THERMOCOUPLE HARNESS.  FUNCTIONALLY TESTED GOOD.
